# SDR SWAA2016012148254

- Difficulty date: December 18, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORWAY FWD UPPER STUB FRAME CRACKED AT INBD CORNER.  REPAIRED STUB FRAME IAW ER & EA.
